# SDR NACA2025042150001

- Difficulty date: April 15, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,454 hours, 18,669 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 0710
- Condition: No Test
- Location: Fuel Boost
- Part time: 839 hours, 223 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R FWD FUEL PUMP CB  POPPED DURING ENGINE START. PERFORMED OPERATIONAL TEST OF ENG FUEL FEED SYSTEM IAW B-767 AMM 28-22-00-715 NO FAULTS NOTED. FUEL PUMP REPLACED AS PRECAUTIONARY MEASURE.
